# SDR AALA20001613

- Difficulty date: September 28, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT PATH LIGHT AT ROW 31 INOPERATIVE. REPLACED EMERGENCY EXIT LIGHT STRIP. SYSTEM GROUND CHECKED NORMAL OPERATION.
